It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 27 for not feeling the same after taking klonopin. (0.062 seconds)


... Hey there! Im new to this site, but have suffered so many same things y'all have, so I figured we could help each other! ... (21 replies)
... Lexapro alone made me very tired and foggy, and I wasn't taking klonopin. Is that why you dropped it? ... (5 replies)
... I'm not sure why it happens. ... (2 replies)

... Been a long time since I posted here. I have been doing very well off the AD's once we upped my thyroid med.......I was put on synthroid and started panic about the same time ......13 YEARS ago.......As of october '06 I have not taken anything but Klonopin....all my panic is gone and I still take my klonopin . ... (2 replies)
... Yes, finally someone that has the same thing! ... (9 replies)
Klonopin
Aug 28, 2007
... I am 24 and take .5mg of Klonopin twice a day. I was told that I could take three if I felt I needed it. I have not had to yet and I have been on the medication for almost 3 months. My doc put me on it for my panic and anxiety that I have just recently started to suffer from. ... (14 replies)
Feeling Low
Feb 3, 2006
... dubgirl, feeling off after a flu shot isn't uncommon. My mom had one a couple years back and got so sick afterwards. It lasted for a month and she felt horrid. ... (7 replies)
... Zanex All At The Same Time. Let Me Tell You That, That Was Way To Much Medicine For Me. I Was A Zombie All Of The Time. Would Sleep Up To 20 Hours A Day And I Still Has Horrible Anxiety. ... (19 replies)
... Congrats on accepting your condition with objective eyes, which I feel is more important than going on meds. It's interesting how you have come to the conclusion about meds. You're still showing selective behavior in their regards. ... (17 replies)
... ying every time I had an ache or pain that it was something serious. As I got older, these things became less prominent. I still worried but they mostly stuck to the back of my mind and only popped up from time to time. ... (2 replies)
... From Gee Gee, I totally agree with ' MINDWAKER ', on this. I only speak from my own experiences................., I have found that ANY medication should be decreased gradually. I took Klonopin, several years ago. After switching Doctors, I now take Valium. I take Lexarpro for anxiety. It has been a miracle medication for me. (4 replies)
... I'm also taking Klonopin for this exact same situation. Still... If I am off work... ... (14 replies)
... D ...but at the same time, not coming across as if I am questioning his knowledge and competence. ... (11 replies)
... The thing is I was so young that I didn't know that you weren't supposed to feel the way I did. ... (16 replies)
Anxiety and crying
Nov 17, 2005
... The thing is I was so young that I didn't know that you weren't supposed to feel the way I did. ... (11 replies)
Scrips and GAD
Jun 2, 2008
... I remember practically hyperventilating several times for seemingly no reason, and feeling like people were staring at me all the time even though in hindsight they weren't. ... (0 replies)
... Everything in my life was completely normal until about two months ago when I had a sudden onset of anxiety. After two weeks of pure fear from not understanding what was going on, I went to see my GP who prescribed celexa. ... (2 replies)
... I should make another topic with this question, since it has nothing to do with this, but i don't want to flood the board, plus i just made one so i will ask in here. ... (7 replies)
... I know what you are saying about the feeling like "I can't live like this!" In fact, a panic attack that gave me those same feelings is what finally got me going to the doctor. I am sure no expert, and have never taken zanax, but maybe that isn't the right med. for you. ... (164 replies)
... and all the physical symptoms i ended up a blubbering mess in an ER.The doc gave me some Klonopin for my panic attacks which were a new development and referal to a psycologist. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 01:44 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!